Economics at your fingertips  

The Exogeneity of Short-Term Interest Rates: A Reply to Wray

Basil Moore

Journal of Economic Issues, 1995, vol. 29, issue 1, 258-266

Date: 1995
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

DOI: 10.1080/00213624.1995.11505652

Access Statistics for this article

More articles in Journal of Economic Issues from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

Page updated 2021-05-04
Handle: RePEc:mes:jeciss:v:29:y:1995:i:1:p:258-266